# SDR DALA14033440963

- Difficulty date: May 29, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON AFT PRESSURE BULKHEAD, STA 1338 BETWEEN LONG 7-8 AT RT AFT LAVATORY AREA, (H1L1 - SM, ZONE 58, CARD 22.  SUMMARY: CRACKED FORMER WAS REMOVED AND NEW FORMER WAS INSTALLED IAW SRM 51-30-1, 51-30-2 AND 51-30-6 AND 51-10-4.
